Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 72, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 6, 2013, 4:28 PM CDT for Ransom County, Richland County, Sargent County, North Dakota. It was in force for 62 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2013, 4:28 PM CDT (21:28 UTC)
- Expired
- Aug 6, 2013, 5:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ransom County, ND, Richland County, ND, Sargent County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 138 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 4:30 PM CDT | HAIL 1.25 | 10 Ese Lisbon, ND | SEVERAL MINUTES OF DIME TOHALF DOLLAR SIZED HAIL AND VERY STRONG WINDS. |
| Aug 6, 4:35 PM CDT | HAIL 1.75 | 3 S Galchutt, ND | GOLF BALL SIZED HAIL COVERING THE INTERSTATE NEAR MILE MARKER 31. |
| Aug 6, 4:35 PM CDT | HAIL 1.75 | Dwight, ND | A SWATH OF LARGE HAIL AND DAMAGING WINDS TO 70 MPH PRODUCED WIDESPREAD TREE AND CROP DAMAGE ACROSS CENTRAL DWIGHT-WEST TOWNSHIP. IN THE TOWN OF DWIGHT... A FEW LARGE TREES WERE SNAPPED AT THE BASE WHILE LARGE TREE BRANCHES WERE BROKEN OFF THROUGHOUT THE TOWN. |
| Aug 6, 4:40 PM CDT | FUNNEL CLOUD | 4 Wnw Wahpeton, ND | A PERSISTENT WALL CLOUD WITH A BRIEF FUNNEL WAS VIEWED FROM NORTHWEST WAHPETON. |
| Aug 6, 4:40 PM CDT | HAIL 1 | 5 S Mcleod, ND | |
| Aug 6, 4:40 PM CDT | HAIL 2 | 4 Nw Wahpeton, ND | HAIL UP TO HEN EGG SIZED OCCURRED FOR AT LEAST 5 MINUTES... ENDING AROUND 445 PM CDT. |
| Aug 6, 4:45 PM CDT | HAIL 1.5 | 4 Nw Wahpeton, ND | LARGE HAIL OCCURING... BUT UNABLE TO ESTIMATE SIZE AT THIS TIME. |
| Aug 6, 4:50 PM CDT | HAIL 1 | 4 Wnw Wyndmere, ND | A FEW LARGE HAIL ALONG WITH VERY STRONG WINDS AND DRIVING RAIN. MESSAGE POSTED TO MEDIA FACEBOOK PAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 2:24 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 269 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
685
WUUS53 KFGF 062128
SVRFGF
NDC073-077-081-062230-
/O.NEW.KFGF.SV.W.0072.130806T2128Z-130806T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
428 PM CDT TUE AUG 6 2013
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN RANSOM COUNTY IN SOUTHEAST NORTH DAKOTA...
CENTRAL RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA...
NORTHEASTERN SARGENT COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 530 PM CDT
* AT 426 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
LISBON...AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MILNOR AROUND 435 PM CDT.
MCLEOD AND DE LAMERE AROUND 445 PM CDT.
HAMLIN AROUND 455 PM CDT.
WYNDMERE AROUND 505 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BARNEY...MOORETON AND GREAT
BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4633 9663 4601 9684 4629 9770 4652 9757
TIME...MOT...LOC 2127Z 290DEG 27KT 4641 9750
HAIL...1.00IN
WIND...60MPH
$$
HOPKINS2 follow-up statements
073
WWUS53 KFGF 062145
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
445 PM CDT TUE AUG 6 2013
NDC073-077-081-062230-
/O.CON.KFGF.SV.W.0072.000000T0000Z-130806T2230Z/
RANSOM ND-SARGENT ND-RICHLAND ND-
445 PM CDT TUE AUG 6 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
RICHLAND...NORTHEASTERN SARGENT AND SOUTHEASTERN RANSOM COUNTIES
UNTIL 530 PM CDT...
AT 440 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCLEOD...AND
MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HAMLIN AROUND 450 PM CDT.
WYNDMERE AROUND 455 PM CDT.
BARNEY AROUND 505 PM CDT.
MANTADOR AROUND 510 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MOORETON...HANKINSON AND GREAT
BEND.
FOR MOTORISTS ON INTERSTATE 29...THE SEVERE THUNDERSTORM WILL BE
BETWEEN...MILE MARKER 9 AROUND 525 PM CDT...AND MILE MARKER 28 AROUND
515 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4648 9735 4633 9663 4601 9684 4623 9753
TIME...MOT...LOC 2145Z 292DEG 31KT 4632 9724
HAIL...1.00IN
WIND...60MPH
$$
HOPKINS865 WWUS53 KFGF 062202 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 502 PM CDT TUE AUG 6 2013 NDC073-077-081-062211- /O.CAN.KFGF.SV.W.0072.000000T0000Z-130806T2230Z/ RANSOM ND-SARGENT ND-RICHLAND ND- 502 PM CDT TUE AUG 6 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RICHLAND... NORTHEASTERN SARGENT AND SOUTHEASTERN RANSOM COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT. LAT...LON 4648 9735 4633 9663 4601 9684 4623 9753 TIME...MOT...LOC 2201Z 292DEG 31KT 4627 9706 $$ HOPKINS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:42 PM CDT, 46 minutes earlier.
Area forecast discussion, Aug 6, 3:42 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 342 PM CDT TUE AUG 6 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 342 PM CDT TUE AUG 6 2013 MAIN CONCERN FOR THE SHORT TERM IS SEVERE WX POTENTIAL TONIGHT. CURRENTLY HAVE A SFC LOW OVER SOUTHEAST ND WITH A BOUNDARY EXTENDING FROM IT TO THE NORTHEAST UP TOWARD THE UPPER AND LOWER RED LAKES IN MN. A WARM FRONT EXTENDS OUT TO THE EAST-SE CLIPPING OUR FAR SOUTHEAST COUNTIES. THIS AREA DID SEE SOME SUN TODAY AND TEMPS HAVE RECOVERED INTO THE UPPER 70S WITH DEW POINTS IN THE LOWER 60S. RESULTANT MLCAPE VALUES ARE APPROACHING THE 1000 TO 1500 J/KG ACROSS THE SOUTHERN FA. BULK SHEAR IS MORE IMPRESSIVE OVER WEST CENTRAL AND CENTRAL MN PER THE LATEST SPC MESOANALYSIS. WATER VAPOR AND MODELS SEEM TO INDICATE BETTER UPPER JET DYNAMICS FOCUSING INTO SRN MN TONIGHT TOO. WATER VAPOR ALSO SHOWS THE SHORT WAVE THAT WAS OVER EAST CENTRAL ND KIND OF SHEARING OUT AND BECOMING MUCH LESS DEFINED. THIS WOULD SEEM TO INDICATE A SHORT WINDOW OF OPPORTUNITY FOR SEVERE WX IN OUR SOUTH/SE FA LATE THIS AFTERNOON. SPC HAS ISSUED A TORNADO WATCH FOR THIS PORTION OF THE FA UNTIL 02Z BUT WOULD EXPECT THE THREAT FOR THIS FA TO BE OVER WITH IN THE NEXT FEW HOURS. AFTER THAT ATTENTION WILL TURN TO THE NEXT WEAK SHORT WAVE IN SRN SASKATCHEWAN THAT WILL APPROACH THE FA LATER THIS EVENING. THERE IS A FAIRLY EXTENSIVE AREA OF CONVECTION ASSOCIATED WITH THIS WAVE TOO. THINK WITH LOSS OF DAYTIME HEATING MOST OF THIS ACTIVITY SHOULD DECREASE BUT SOMETHING MAY BE ABLE TO HOLD TOGETHER. WILL GO WITH A DRY FORECAST AND LET NEXT SHIFT MONITOR THOSE TRENDS. TEMP FORECAST TONIGHT WILL PROBABLY HINGE ON THE DEGREE OF CLEARING. IF CONVECTIVE DEBRIS CLOUDS LINGER WITH EITHER BATCH OF CONVECTION TEMPS MIGHT GET HELD UP MORE THAN CURRENTLY ANTICIPATED. WED STILL LOOKS DRY WITH WEAK HIGH PRESSURE OVERHEAD. LATEST ECMWF AND GEM THROW SOME UNCERTAINTY WITH WED NIGHT PCPN CHANCES AS THEY ARE LOOKING FAIRLY DRY. AMERICAN MODELS STILL SHOW THE MOST PCPN AND KIND OF STUCK WITH THAT SOLUTION FOR NOW AS IT MATCHES FORECAST CONTINUITY. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 342 PM CDT TUE AUG 6 2013 THU MAY SEE LESS PCPN THAN ADVERTISED AS WELL AND TRIED TO REDUCE THEM ACROSS SOME OF THE FA. LOOKING NOW LIKE THE BOWLING BALL LOW TO THE NORTH WILL SAG SOUTH AND MAY BRING SOME SHOWERS TO THE NORTHEAST THU NIGHT INTO FRI. FOR FRI NIGHT NIGHT THROUGH TUESDAY...RELATIVELY WAVE FREE NORTHWEST FLOW TO AFFECT THE NORTHERN PLAINS THIS WEEKEND INTO EARLY NEXT WEEK...WITH A DEARTH OF PRECIPITATION EXPECTED. ABUNDANT SUNSHINE OVER THE WEEKEND SHOULD ALLOW TEMPERATURES TO RISE SEVERAL DEGREES ABOVE THE UNSEASONABLY COOL READINGS JUST PRIOR TO THE EXTENDED PERIOD. SURFACE LOW PRESSURE LOOKS TO REMAIN TIED UP OVER CENTRAL AND EASTERN MONTANA (SIMILAR TO SEVERAL DAYS AGO) DAYS 4 THROUGH 6 BEFORE WEAK WAVE MAKES SOME EASTWARD PROGRESS TOWARD DEVILS LAKE BASIN BY TUESDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1249 PM CDT TUE AUG 6 2013 COLD FRONT MOVING THROUGH CENTRAL VALLEY FEATURING ATTENDED BY LIGHT AND VARIABLE WINDS AT MOST SITES WITHIN THE BROAD SURFACE TROUGH. STILL LOOKING FOR INCREASING AND GUSTY NORTHERLY WINDS TO DEVELOP IN WAKE OF FRONT BY MID TO LATE AFTERNOON. MAINLY VFR CIGS/VSBY THROUGH WEDNESDAY...FAVORED TEMPO GROUPS FOR FAIRLY BRIEF MVFR PERIODS MOSTLY WITH -SHRA. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && SHORT TERM...GODON LONG TERM...WJB/GODON AVIATION...WJB
Hazardous weather outlook, Aug 6, 5:20 AM CDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 520 AM CDT TUE AUG 6 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-071030- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 520 AM CDT TUE AUG 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS TODAY AS A COLD FRONT MOVES ACROSS EASTERN NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA. SOME STORMS THIS AFTERNOON MAY BE STRONG TO SEVERE MAINLY ALONG AND SOUTHEAST OF A LINE FROM BAUDETTE TO FARGO. LARGE HAIL AND DAMAGING WIND WILL BE THE PRIMARY THREATS WITH ANY THUNDERSTORMS THAT BECOME SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE WEDNESDAY NIGHT INTO THURSDAY AS ANOTHER COLD FRONT MOVES ACROSS THE NORTHERN PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ROGERS
In the hours before
Special weather statement, Aug 6, 3:19 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
319 PM CDT TUE AUG 6 2013
NDZ038-039-049-062115-
BARNES ND-CASS ND-RANSOM ND-
319 PM CDT TUE AUG 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANSOM...
SOUTHWESTERN CASS AND SOUTHERN BARNES COUNTIES IN SOUTHEAST NORTH
DAKOTA UNTIL 415 PM CDT...
AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 19 MILES SOUTHWEST OF VALLEY CITY...MOVING TO THE
SOUTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM.
THE STORM WILL BE NEAR...
HASTINGS AROUND 325 PM CDT.
KATHRYN AROUND 335 PM CDT.
LITTLE YELLOWSTONE STATE AROUND 340 PM CDT.
NOME...FORT RANSOM AND FINGAL AROUND 345 PM CDT.
THE STORM MAY INTENSIFY....ALSO A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4650 9804 4663 9805 4662 9839 4664 9844
4681 9836 4677 9758 4640 9775
TIME...MOT...LOC 2019Z 294DEG 34KT 4669 9820
SPEICHERSpecial weather statement, Aug 6, 3:22 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
322 PM CDT TUE AUG 6 2013
NDZ038-039-049-062115-
BARNES ND-CASS ND-RANSOM ND-
322 PM CDT TUE AUG 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANSOM...
SOUTHWESTERN CASS AND SOUTHERN BARNES COUNTIES IN SOUTHEAST NORTH
DAKOTA UNTIL 415 PM CDT...
AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 19 MILES SOUTHWEST OF VALLEY CITY...MOVING TO THE
SOUTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM.
THE STORM WILL BE NEAR...
HASTINGS AROUND 325 PM CDT.
KATHRYN AROUND 335 PM CDT.
LITTLE YELLOWSTONE STATE AROUND 340 PM CDT.
NOME...FORT RANSOM AND FINGAL AROUND 345 PM CDT.
THE STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4650 9804 4663 9805 4662 9839 4664 9844
4681 9836 4677 9758 4640 9775
TIME...MOT...LOC 2019Z 294DEG 34KT 4669 9820
SPEICHERLocal storm report, Aug 6, 4:13 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
413 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL 3 S LEONARD 47.61N 95.27W
08/06/2013 E1.25 INCH CLEARWATER MN NWS EMPLOYEE
HAIL CRACKED WINDSHIELD ON VEHICLE.
0410 PM FUNNEL CLOUD 8 W COLFAX 46.47N 97.04W
08/06/2013 RICHLAND ND STORM CHASER
&&
GGUSTLocal storm report, Aug 6, 4:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
428 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 1 W GALCHUTT 46.39N 96.83W
08/06/2013 E1.75 INCH RICHLAND ND FIRE DEPT/RESCUE
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 3:19 PM CDT | Special Weather Statement | FGF | Ransom | 56 min |
| Aug 6, 3:22 PM CDT | Special Weather Statement | FGF | Ransom | 53 min |
| Aug 6, 3:26 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom | 64 min |
| Aug 6, 3:50 PM CDT | Tornado Warning | FGF | Ransom, Richland | 40 min |
| Aug 6, 4:25 PM CDT | Tornado Warning | FGF | Richland | 50 min |
| Aug 6, 5:51 PM CDT | Severe Thunderstorm Warning | FGF | Richland | 54 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.